# SDR DALA2024121211693

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,605 hours, 33,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 2L ENTRY DOOR STUCK HANDLE ARM BETWEEN DISARM/ARM. CORRECTIVE ACTION:RE-STOWED SLIDE LANYARD DOOR ARMS NML PER B757 AMM 25-60. (6087208)
